# SDR USAA2012042600005

- Difficulty date: April 4, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 40,117 hours, 16,300 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472176208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT RAIL BETWEEN FR47/51 TO FR64, Y1292.  REPLACED SEAT RAIL BETWEEN FR47/51 TO FR64, Y1292 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53472554 & D53476977.
